Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

144 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is there any chances of getting pregnancy with all these symptoms ?

I was on the Depo shot from Jan=march. I never got the next shot because i didn t like the depo. I had my period from April 25th-29th. April 30th I Had sex used a condom which didnt break and took plan b. Saturday May 7th I had what i feel is another period. It has been going since Saturday. ITs been Heavy at times but then light at other times. It started off a brownish color and by Sunday it was a deep red color. I have taken 8 pregnacy test and all of have been neg. I think my breast might be swelling up a little. They are not sore at all. My back hurts just a bit but not all the time. Everything else seems to be normal. What could be going on? Whats the chance of me being pregnant . Should I take another preg. test?
Wed, 18 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
OBGYN 's  Response
Hi,
Depo usually causes irregular bleeding , heaviness in breasts also.They are the common cause of amenorrhoea as well as menorrhagia.If you have done 8 pregnancy tests don't worry , its not pregnancy.For heavy bleeding you can take tranexamic acid 500 gm twice daily for 5 days along with iron supplements.Take lot of green vegetables.
Take care
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I didnt get my periods I am 12 days late.I had an unusual discharge it was light brown and I had seen that only once at the time when I was supposed to get periods and I had crampings also.I did a HPT today and it was negative.I dont have any pregnancy symptoms.I am I pregnant?

doctor1 MD

Hello i am delayed in my pereiod for 9 days and we trying for an issue i am under medication of thyronorm,folvite,clome 50 and duphaston,my pregnacy test on 36th day was negative.I have no symptoms but smoe cramps in abdomen.Is there any chance of getting pregnant?

doctor1 MD

I got my mirena IUD out December 20 had Nuvaring put in right away, left that in for a week and took it out on December 25 or 26 had some bleeding on 29 and 30..... Had unprotected sex daily or every other day. I wonder what are the chances I ve conceived? I have had a few pregnancy symptoms but guess real test be see if I get my period this coming week. I never had my period prior to having my mirena removed so what

Recent questions on  Hormonal contraceptive

doctor1 MD

hi, i was on pill for the last two months but i didnt take my pills for about a week during a holiday. i think im having period now which im not sure since the last period i had was two weeks ago. the thing is i had unprotected sex with my man since we assumed its only period. is there any possibility that i would get pregnant? im starting to worry if we just made a mistake on this.

doctor1 MD

Hi, from this years january i was having my periods in an 13 to 16 days gap, where as i used to have it in 28 days gap. Last month i had unprotected sex on the 4th day of my periods. A week later i had sex again but this time i took an emergency contraceptive pill. Bt still i'm not having my periods till now where 16 days is already over. Am i pregnent?

doctor1 MD

I'm definitely not sexually active, but yesterday I found this purplish brownish discharge in my underwear. I'm supposed to start my period in about a week and am on birth control for my migraines. I put a tampon in and took it out later to see if I could figure out if it was blood or whatever it was. But it didn't smell right or look right. When I put it in the toilet it filled up with water and definitely showed that it was, in fact, a purple. Could you tell me what it possibly is? Maybe a side effect of the sronyx(the birth control I'm using)? I'm going off of that soon because of other side effects, so is that a possibility?

doctor1 MD

I've been having dark brown discharge about a week before my period. I am on birth control, I take the pills. Sometimes I take it a couple hours later than I should and I sex with my boyfriend. I had sex with my boyfriend when I was supposed to start my period in May but it never came because I spotted in the middle and had switched birth controls. I then had sex with him again but when I was on the pill on the 15th and he did NOT cum inside of me. Could I be pregnant?

doctor1 MD

I'm on the pill and I got up to the stage where I should take the sugar pills. However after two days my period still hadn't come and I was going to my boyfriend's so instead I started taking the hormone pills again. Long story short we had...

doctor1 MD

Hi I am 22 years old, From XXXXXXX XXXXXXX and I want a non hormonal oral contraceptive pill with what brand or medicine should I go for.? Thank you.

doctor1 MD

I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but what can I switch to to fix this? I was considering XXXXXXX iud but I have read dryness as a side...